# SDR UPS97521808

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inop
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FAILED TO GET LEFT MAIN GEAR LIGHT ON ARRIVAL AT DFW.  SUCCESSFUL LANDING WITH FIRE AND RESCUE EQUIPTMENT STANDING BY.  RELAMPED WITH CORRECT BULBS TWO EACH, OPS TEST NORMAL.
